Doctors Lounge - Urology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Urology Answers List

Forum Name: Urinary tract infections

Question: Pus discharge, burn, and itch, still past cipro


 teddymaria - Wed Aug 31, 2005 6:47 pm

1 day after having intercourse i noticed 2 small red sore spots on the penis, treated them with triple antibiotic cream and went away. 3rd day I noticed a discharge, like puss, and noticed a burning sensation after urinating, mostly in the interior of head and in the lower duct of the shaft. The doctor told me it was UTI and gave me cipro, also send me to urologist for a prostatitis check. Feeling reasured I masturbated and after the ejaculate bloody discharge followed. That afternoon Urologist did rectal exam and said no prostatitis, and increased cipro to 10 days. I have been on Cipro for 5 days, still discharge, still burn after pee, lower duct feels sore, there is an itch sensation around my anus and pain in my mid to higher back. Doctor ordered a urine culture. Will that reveal kidney problems or std? Should I see a different specialist?
 nurse_rn - Wed Sep 14, 2005 1:47 pm

You should wait for the culture to come back before seeking a second opinion. The culture could show something as simple as you need a different antibiotic. If you are not satisfied after that, then by all means, seek a second opinion.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us